Alert archive / Oklahoma / Wind Advisories in 2023

Wind Advisory 2, NWS Norman, OK

February 13, 20238 counties in Texas; 46 counties in Oklahoma

NWS Norman, OK issued this wind advisory at Feb 13, 2023, 2:35 AM CST for 8 counties in Texas; 46 counties in Oklahoma. It took effect at Feb 14, 2023, 6:00 AM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Feb 13, 2023, 2:35 AM CST (08:35 UTC)
In effect from
Feb 14, 2023, 6:00 AM CST
Expired
Feb 14, 2023, 6:00 PM CST
In force
12 hr
Issued by
NWS Norman, OK
All 54 counties

Alfalfa County, OK, Atoka County, OK, Beckham County, OK, Blaine County, OK, Bryan County, OK, Caddo County, OK, Canadian County, OK, Carter County, OK, Cleveland County, OK, Coal County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Garvin County, OK, Grady County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Hughes County, OK, Jackson County, OK, Jefferson County, OK, Johnston County, OK, Kingfisher County, OK, Kiowa County, OK, Lincoln County, OK, Logan County, OK, Love County, OK, Major County, OK, Marshall County, OK, McClain County, OK, Murray County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pontotoc County, OK, Pottawatomie County, OK, Roger Mills County, OK, Seminole County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX

The radar

The Norman radar (KTLX), 86 km from the middle of the area, began a volume at 08:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 8.6 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2023-02-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2023-02-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 163 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3226 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
163 m²/s²
0-3 km storm-relative helicity
289 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

330 
WWUS74 KOUN 130835
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
235 AM CST Mon Feb 13 2023

OKZ009>048-050>052-TXZ083>090-131645-
/O.NEW.KOUN.WI.Y.0002.230214T1200Z-230215T0000Z/
Ellis-Woodward-Major-Garfield-Noble-Roger Mills-Dewey-Custer-
Blaine-Kingfisher-Logan-Payne-Beckham-Washita-Caddo-Canadian-
Oklahoma-Lincoln-Grady-McClain-Cleveland-Pottawatomie-Seminole-
Hughes-Harmon-Greer-Kiowa-Jackson-Tillman-Comanche-Stephens-
Garvin-Murray-Pontotoc-Coal-Cotton-Jefferson-Carter-Johnston-
Atoka-Love-Marshall-Bryan-Hardeman-Foard-Wilbarger-Wichita-Knox-
Baylor-Archer-Clay-
Including the cities of Shattuck, Arnett, Gage, Fargo, Woodward, 
Fairview, Enid, Perry, Cheyenne, Hammon, Seiling, Vici, Taloga, 
Leedey, Weatherford, Clinton, Watonga, Geary, Okeene, Kingfisher,
Hennessey, Okarche, Guthrie, Stillwater, Elk City, Sayre, 
Cordell, Burns Flat, Sentinel, Anadarko, Hinton, Yukon, Concho, 
El Reno, Mustang, Oklahoma City, Chandler, Stroud, Prague, 
Meeker, Davenport, Wellston, Chickasha, Tuttle, Purcell, 
Newcastle, Blanchard, Norman, Moore, Shawnee, Seminole, Wewoka, 
Holdenville, Wetumka, Hollis, Mangum, Granite, Hobart, Snyder, 
Altus, Frederick, Lawton, Duncan, Pauls Valley, Lindsay, 
Wynnewood, Sulphur, Davis, Ada, Coalgate, Walters, Temple, 
Waurika, Ringling, Ryan, Ardmore, Tishomingo, Atoka, Marietta, 
Thackerville, Madill, Kingston, Durant, Quanah, Crowell, Vernon, 
Sheppard AFB, Wichita Falls, Munday, Knox City, Seymour, 
Archer City, Holliday, Lakeside City, Scotland, and Henrietta
235 AM CST Mon Feb 13 2023

...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST TUESDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of central, east central, northern, 
  northwest, southeast, southern, southwest and western Oklahoma 
  and northern Texas.

* WHEN...From 6 AM to 6 PM CST Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
6 follow-up statements
775 
WWUS74 KOUN 131632
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
1032 AM CST Mon Feb 13 2023

OKZ009>048-050>052-TXZ083>090-140045-
/O.CON.KOUN.WI.Y.0002.230214T1200Z-230215T0000Z/
Ellis-Woodward-Major-Garfield-Noble-Roger Mills-Dewey-Custer-
Blaine-Kingfisher-Logan-Payne-Beckham-Washita-Caddo-Canadian-
Oklahoma-Lincoln-Grady-McClain-Cleveland-Pottawatomie-Seminole-
Hughes-Harmon-Greer-Kiowa-Jackson-Tillman-Comanche-Stephens-
Garvin-Murray-Pontotoc-Coal-Cotton-Jefferson-Carter-Johnston-
Atoka-Love-Marshall-Bryan-Hardeman-Foard-Wilbarger-Wichita-Knox-
Baylor-Archer-Clay-
Including the cities of Shattuck, Arnett, Gage, Fargo, Woodward, 
Fairview, Enid, Perry, Cheyenne, Hammon, Seiling, Vici, Taloga, 
Leedey, Weatherford, Clinton, Watonga, Geary, Okeene, Kingfisher,
Hennessey, Okarche, Guthrie, Stillwater, Elk City, Sayre, 
Cordell, Burns Flat, Sentinel, Anadarko, Hinton, Yukon, Concho, 
El Reno, Mustang, Oklahoma City, Chandler, Stroud, Prague, 
Meeker, Davenport, Wellston, Chickasha, Tuttle, Purcell, 
Newcastle, Blanchard, Norman, Moore, Shawnee, Seminole, Wewoka, 
Holdenville, Wetumka, Hollis, Mangum, Granite, Hobart, Snyder, 
Altus, Frederick, Lawton, Duncan, Pauls Valley, Lindsay, 
Wynnewood, Sulphur, Davis, Ada, Coalgate, Walters, Temple, 
Waurika, Ringling, Ryan, Ardmore, Tishomingo, Atoka, Marietta, 
Thackerville, Madill, Kingston, Durant, Quanah, Crowell, Vernon, 
Sheppard AFB, Wichita Falls, Munday, Knox City, Seymour, 
Archer City, Holliday, Lakeside City, Scotland, and Henrietta
1032 AM CST Mon Feb 13 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST
TUESDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Central, northern, western, and southern Oklahoma and 
  northern Texas.

* WHEN...From 6 AM to 6 PM CST Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL IMPACTS...All outdoor burning and other activities
  that could lead to wildfire starts should be avoided.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
903 
WWUS74 KOUN 132058
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
258 PM CST Mon Feb 13 2023

OKZ009>048-050>052-TXZ083>090-141200-
/O.CON.KOUN.WI.Y.0002.230214T1200Z-230215T0000Z/
Ellis-Woodward-Major-Garfield-Noble-Roger Mills-Dewey-Custer-
Blaine-Kingfisher-Logan-Payne-Beckham-Washita-Caddo-Canadian-
Oklahoma-Lincoln-Grady-McClain-Cleveland-Pottawatomie-Seminole-
Hughes-Harmon-Greer-Kiowa-Jackson-Tillman-Comanche-Stephens-
Garvin-Murray-Pontotoc-Coal-Cotton-Jefferson-Carter-Johnston-
Atoka-Love-Marshall-Bryan-Hardeman-Foard-Wilbarger-Wichita-Knox-
Baylor-Archer-Clay-
Including the cities of Shattuck, Arnett, Gage, Fargo, Woodward, 
Fairview, Enid, Perry, Cheyenne, Hammon, Seiling, Vici, Taloga, 
Leedey, Weatherford, Clinton, Watonga, Geary, Okeene, Kingfisher,
Hennessey, Okarche, Guthrie, Stillwater, Elk City, Sayre, 
Cordell, Burns Flat, Sentinel, Anadarko, Hinton, Yukon, Concho, 
El Reno, Mustang, Oklahoma City, Chandler, Stroud, Prague, 
Meeker, Davenport, Wellston, Chickasha, Tuttle, Purcell, 
Newcastle, Blanchard, Norman, Moore, Shawnee, Seminole, Wewoka, 
Holdenville, Wetumka, Hollis, Mangum, Granite, Hobart, Snyder, 
Altus, Frederick, Lawton, Duncan, Pauls Valley, Lindsay, 
Wynnewood, Sulphur, Davis, Ada, Coalgate, Walters, Temple, 
Waurika, Ringling, Ryan, Ardmore, Tishomingo, Atoka, Marietta, 
Thackerville, Madill, Kingston, Durant, Quanah, Crowell, Vernon, 
Sheppard AFB, Wichita Falls, Munday, Knox City, Seymour, 
Archer City, Holliday, Lakeside City, Scotland, and Henrietta
258 PM CST Mon Feb 13 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST
TUESDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Portions of central, east central, northern, 
  northwest, southeast, southern, southwest and western Oklahoma 
  and northern Texas.

* WHEN...From 6 AM to 6 PM CST Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL IMPACTS...All outdoor burning and other activities 
  that could lead to wildfire starts should be avoided.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
135 
WWUS74 KOUN 140905
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
305 AM CST Tue Feb 14 2023

OKZ009>048-050>052-TXZ083>090-150000-
/O.CON.KOUN.WI.Y.0002.230214T1200Z-230215T0000Z/
Ellis-Woodward-Major-Garfield-Noble-Roger Mills-Dewey-Custer-
Blaine-Kingfisher-Logan-Payne-Beckham-Washita-Caddo-Canadian-
Oklahoma-Lincoln-Grady-McClain-Cleveland-Pottawatomie-Seminole-
Hughes-Harmon-Greer-Kiowa-Jackson-Tillman-Comanche-Stephens-
Garvin-Murray-Pontotoc-Coal-Cotton-Jefferson-Carter-Johnston-
Atoka-Love-Marshall-Bryan-Hardeman-Foard-Wilbarger-Wichita-Knox-
Baylor-Archer-Clay-
Including the cities of Shattuck, Arnett, Gage, Fargo, Woodward, 
Fairview, Enid, Perry, Cheyenne, Hammon, Seiling, Vici, Taloga, 
Leedey, Weatherford, Clinton, Watonga, Geary, Okeene, Kingfisher,
Hennessey, Okarche, Guthrie, Stillwater, Elk City, Sayre, 
Cordell, Burns Flat, Sentinel, Anadarko, Hinton, Yukon, Concho, 
El Reno, Mustang, Oklahoma City, Chandler, Stroud, Prague, 
Meeker, Davenport, Wellston, Chickasha, Tuttle, Purcell, 
Newcastle, Blanchard, Norman, Moore, Shawnee, Seminole, Wewoka, 
Holdenville, Wetumka, Hollis, Mangum, Granite, Hobart, Snyder, 
Altus, Frederick, Lawton, Duncan, Pauls Valley, Lindsay, 
Wynnewood, Sulphur, Davis, Ada, Coalgate, Walters, Temple, 
Waurika, Ringling, Ryan, Ardmore, Tishomingo, Atoka, Marietta, 
Thackerville, Madill, Kingston, Durant, Quanah, Crowell, Vernon, 
Sheppard AFB, Wichita Falls, Munday, Knox City, Seymour, 
Archer City, Holliday, Lakeside City, Scotland, and Henrietta
305 AM CST Tue Feb 14 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...Southwest to west winds 25 to 35 mph with gusts up to 55
  mph expected.

* WHERE...Portions of central, east central, northern, 
  northwest, southeast, southern, southwest and western Oklahoma 
  and northern Texas.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL IMPACTS...All outdoor burning and other activities 
  that could lead to wildfire starts should be avoided.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
892 
WWUS74 KOUN 141911 AAA
NPWOUN

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Norman OK
111 PM CST Tue Feb 14 2023

OKZ009>048-050>052-TXZ083>090-150000-
/O.CON.KOUN.WI.Y.0002.000000T0000Z-230215T0000Z/
Ellis-Woodward-Major-Garfield-Noble-Roger Mills-Dewey-Custer-
Blaine-Kingfisher-Logan-Payne-Beckham-Washita-Caddo-Canadian-
Oklahoma-Lincoln-Grady-McClain-Cleveland-Pottawatomie-Seminole-
Hughes-Harmon-Greer-Kiowa-Jackson-Tillman-Comanche-Stephens-
Garvin-Murray-Pontotoc-Coal-Cotton-Jefferson-Carter-Johnston-
Atoka-Love-Marshall-Bryan-Hardeman-Foard-Wilbarger-Wichita-Knox-
Baylor-Archer-Clay-
Including the cities of Shattuck, Arnett, Gage, Fargo, Woodward, 
Fairview, Enid, Perry, Cheyenne, Hammon, Seiling, Vici, Taloga, 
Leedey, Weatherford, Clinton, Watonga, Geary, Okeene, Kingfisher,
Hennessey, Okarche, Guthrie, Stillwater, Elk City, Sayre, 
Cordell, Burns Flat, Sentinel, Anadarko, Hinton, Yukon, Concho, 
El Reno, Mustang, Oklahoma City, Chandler, Stroud, Prague, 
Meeker, Davenport, Wellston, Chickasha, Tuttle, Purcell, 
Newcastle, Blanchard, Norman, Moore, Shawnee, Seminole, Wewoka, 
Holdenville, Wetumka, Hollis, Mangum, Granite, Hobart, Snyder, 
Altus, Frederick, Lawton, Duncan, Pauls Valley, Lindsay, 
Wynnewood, Sulphur, Davis, Ada, Coalgate, Walters, Temple, 
Waurika, Ringling, Ryan, Ardmore, Tishomingo, Atoka, Marietta, 
Thackerville, Madill, Kingston, Durant, Quanah, Crowell, Vernon, 
Sheppard AFB, Wichita Falls, Munday, Knox City, Seymour, 
Archer City, Holliday, Lakeside City, Scotland, and Henrietta
111 PM CST Tue Feb 14 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...Southwest to west winds 25 to 35 mph with gusts up to 
  55 mph expected.

* WHERE...Portions of central, northern, and southern Oklahoma 
  and northern Texas.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  Areas of blowing dust will be possible which will lower
  visibilities for motorists. 

* ADDITIONAL IMPACTS...All outdoor burning and other activities 
  that could lead to wildfire starts should be avoided.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
932 
WWUS74 KOUN 141934 AAA
NPWOUN

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Norman OK
134 PM CST Tue Feb 14 2023

OKZ009-014-016-021-022-033>036-150000-
/O.NEW.KOUN.DU.Y.0001.230214T1934Z-230215T0000Z/
/O.CON.KOUN.WI.Y.0002.000000T0000Z-230215T0000Z/
Ellis-Roger Mills-Custer-Beckham-Washita-Harmon-Greer-Kiowa-
Jackson-
Including the cities of Shattuck, Arnett, Gage, Fargo, Cheyenne, 
Hammon, Weatherford, Clinton, Elk City, Sayre, Cordell, 
Burns Flat, Sentinel, Hollis, Mangum, Granite, Hobart, Snyder, 
and Altus
134 PM CST Tue Feb 14 2023

...BLOWING DUST ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...For the Blowing Dust Advisory, visibility reduced to 
  between one quarter mile and one mile in blowing dust. For the 
  Wind Advisory, west winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Ellis, Roger Mills, Custer, Beckham, Washita, Harmon, 
  Greer, Kiowa and Jackson Counties.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Hazardous driving conditions due to reduced 
  visibility. Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL IMPACTS...All outdoor burning and other activities 
  that could lead to wildfire starts should be avoided.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not drive into an area of blowing dust.
Remember, Pull Aside, Stay Alive.

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

OKZ010>013-015-017>020-023>032-037>048-050>052-TXZ083>090-150000-
/O.CON.KOUN.WI.Y.0002.000000T0000Z-230215T0000Z/
Woodward-Major-Garfield-Noble-Dewey-Blaine-Kingfisher-Logan-Payne-
Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-Cleveland-
Pottawatomie-Seminole-Hughes-Tillman-Comanche-Stephens-Garvin-
Murray-Pontotoc-Coal-Cotton-Jefferson-Carter-Johnston-Atoka-Love-
Marshall-Bryan-Hardeman-Foard-Wilbarger-Wichita-Knox-Baylor-
Archer-Clay-
Including the cities of Woodward, Fairview, Enid, Perry, Seiling,
Vici, Taloga, Leedey, Watonga, Geary, Okeene, Kingfisher, 
Hennessey, Okarche, Guthrie, Stillwater, Anadarko, Hinton, Yukon,
Concho, El Reno, Mustang, Oklahoma City, Chandler, Stroud, 
Prague, Meeker, Davenport, Wellston, Chickasha, Tuttle, Purcell, 
Newcastle, Blanchard, Norman, Moore, Shawnee, Seminole, Wewoka, 
Holdenville, Wetumka, Frederick, Lawton, Duncan, Pauls Valley, 
Lindsay, Wynnewood, Sulphur, Davis, Ada, Coalgate, Walters, 
Temple, Waurika, Ringling, Ryan, Ardmore, Tishomingo, Atoka, 
Marietta, Thackerville, Madill, Kingston, Durant, Quanah, 
Crowell, Vernon, Sheppard AFB, Wichita Falls, Munday, Knox City, 
Seymour, Archer City, Holliday, Lakeside City, Scotland, 
and Henrietta
134 PM CST Tue Feb 14 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...Southwest to west winds 25 to 35 mph with gusts up to 
  55 mph expected.

* WHERE...Portions of central, northern, and southern Oklahoma 
  and northern Texas.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Areas of blowing dust will be possible which will 
  lower visibilities for motorists.

* ADDITIONAL IMPACTS...All outdoor burning and other activities 
  that could lead to wildfire starts should be avoided.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
639 
WWUS74 KOUN 142006 AAB
NPWOUN

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Norman OK
206 PM CST Tue Feb 14 2023

OKZ004>006-150000-
/O.EXA.KOUN.WI.Y.0002.000000T0000Z-230215T0000Z/
Harper-Woods-Alfalfa-
Including the cities of Buffalo, Laverne, Alva, Cherokee, Helena,
and Carmen
206 PM CST Tue Feb 14 2023

...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...Westerly winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Harper, Woods and Alfalfa Counties.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Areas of blowing dust will be possible which will 
  lower visibilities for motorists.

* ADDITIONAL IMPACTS...All outdoor burning and other activities 
  that could lead to wildfire starts should be avoided.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

OKZ009-014-016-021-022-033>036-150000-
/O.CON.KOUN.DU.Y.0001.000000T0000Z-230215T0000Z/
/O.CON.KOUN.WI.Y.0002.000000T0000Z-230215T0000Z/
Ellis-Roger Mills-Custer-Beckham-Washita-Harmon-Greer-Kiowa-
Jackson-
Including the cities of Shattuck, Arnett, Gage, Fargo, Cheyenne, 
Hammon, Weatherford, Clinton, Elk City, Sayre, Cordell, 
Burns Flat, Sentinel, Hollis, Mangum, Granite, Hobart, Snyder, 
and Altus
206 PM CST Tue Feb 14 2023

...BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...For the Blowing Dust Advisory, visibility reduced to 
  between one quarter mile and one mile in blowing dust. For the 
  Wind Advisory, west winds 25 to 35 mph with gusts up to 55 mph.

* WHERE...Ellis, Roger Mills, Custer, Beckham, Washita, Harmon, 
  Greer, Kiowa and Jackson Counties.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Hazardous driving conditions due to reduced 
  visibility. Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL IMPACTS...All outdoor burning and other activities 
  that could lead to wildfire starts should be avoided.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not drive into an area of blowing dust.
Remember, Pull Aside, Stay Alive.

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

OKZ010>013-015-017>020-023>032-037>048-050>052-TXZ083>090-150000-
/O.CON.KOUN.WI.Y.0002.000000T0000Z-230215T0000Z/
Woodward-Major-Garfield-Noble-Dewey-Blaine-Kingfisher-Logan-Payne-
Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-Cleveland-
Pottawatomie-Seminole-Hughes-Tillman-Comanche-Stephens-Garvin-
Murray-Pontotoc-Coal-Cotton-Jefferson-Carter-Johnston-Atoka-Love-
Marshall-Bryan-Hardeman-Foard-Wilbarger-Wichita-Knox-Baylor-
Archer-Clay-
Including the cities of Woodward, Fairview, Enid, Perry, Seiling,
Vici, Taloga, Leedey, Watonga, Geary, Okeene, Kingfisher, 
Hennessey, Okarche, Guthrie, Stillwater, Anadarko, Hinton, Yukon,
Concho, El Reno, Mustang, Oklahoma City, Chandler, Stroud, 
Prague, Meeker, Davenport, Wellston, Chickasha, Tuttle, Purcell, 
Newcastle, Blanchard, Norman, Moore, Shawnee, Seminole, Wewoka, 
Holdenville, Wetumka, Frederick, Lawton, Duncan, Pauls Valley, 
Lindsay, Wynnewood, Sulphur, Davis, Ada, Coalgate, Walters, 
Temple, Waurika, Ringling, Ryan, Ardmore, Tishomingo, Atoka, 
Marietta, Thackerville, Madill, Kingston, Durant, Quanah, 
Crowell, Vernon, Sheppard AFB, Wichita Falls, Munday, Knox City, 
Seymour, Archer City, Holliday, Lakeside City, Scotland, 
and Henrietta
206 PM CST Tue Feb 14 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...Southwest to west winds 25 to 35 mph with gusts up to 
  55 mph expected.

* WHERE...Portions of central, northern, and southern Oklahoma 
  and northern Texas.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Areas of blowing dust will be possible which will 
  lower visibilities for motorists.

* ADDITIONAL IMPACTS...All outdoor burning and other activities 
  that could lead to wildfire starts should be avoided.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Feb 13, 2:29 AM CST, 6 minutes earlier.

Area forecast discussion, Feb 13, 2:29 AM CST, 6 minutes before
Area Forecast Discussion
National Weather Service Norman OK
229 AM CST Mon Feb 13 2023

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(Today and tonight)
Issued at 229 AM CST Mon Feb 13 2023

Warm conditions underneath the short-wave upper ridge today will
quickly give way to overcast skies by this evening. The change comes
while an mid-level low--over northern Baja California this morning--
moves into central New Mexico by evening. The mid-level moisture
arriving to Oklahoma this evening will be mostly advected from
strong flow around the southeastern portion of this upper storm.
Additionally, lift provided by the low will quickly saturate the
atmosphere over Oklahoma. south winds will be increasing through
the afternoon and overnight as well. The forecast remains consistent
for overnight tonight with rain occuring over most of Oklahoma and
northern Texas. Isolated thunder may also occur. Rainfall amounts
will mostly be less than 1/2 inch since this system will be moving
quickly to the northeast. By sunrise Tuesday, rain is expected to be
moving east of I-35.

&&

.LONG TERM...
(Tuesday through Sunday)
Issued at 229 AM CST Mon Feb 13 2023

As the upper low moves northeastward into eastern
Nebraska by Tuesday afternoon, a strong MSLP gradient is expected
across much of Oklahoma as a sub 988mb surface low is expected to
move from southeastern CO into northwestern OK by midday Tuesday.
Winds will very likely exceed advisory criteria by daybreak Tuesday
and extending through much of the afternoon in all areas outside of
northwestern Oklahoma. An additional contributing factor will be
strong mid-level winds mixing to the surface from the west. This
will result in near-critical fire weather conditions with
temperatures around 70 degrees F. and humidities dropping to 20
percent of less. Quickly after the effects of this system, a second
one will be arriving from coastal Canada into the Four Corners area
before daybreak Wednesday. The resulting low pressure trough moving
toward western Oklahoma will bring both increased lower-layer
moisture to southeastern Oklahoma and gusty west winds into western
Oklahoma. This will bring a chance of severe storms to southeastern
Oklahoma Wednesday evening, elevated fire weather to western
Oklahoma and northern Texas and a chance for light snow to the
northern half of Oklahoma Wednesday night. Because the mid-level
flow for this second system appears more zonal than southwesterly,
it is not expected to bring additional mid-level moisture like the
first system; hence, rain/snow chances are lower with this system.
Lower-layer moisture is expected to maintain a sharp western edge in
southern Oklahoma--mostly east of I-35. Additionally, the cold front
is expected to move quickly through the state late Wednesday
evening. After that system, other than elevated fire weather, it
will be fairly tranquil going into the weekend.

&&

.AVIATION...
(06Z TAFS)
Issued at 1057 PM CST Sun Feb 12 2023

A front continues to sweep southward through the area, shifting
winds to the northwest. Winds will remain light through most of
the TAF period, returning back to southerly during the day
Tuesday. Toward the end of the TAF period, wind speeds (and low
level wind shear) will begin increasing.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  62  49  67  41 /   0 100  30   0
Hobart OK         61  45  68  38 /   0 100   0   0
Wichita Falls TX  63  49  68  42 /   0 100   0   0
Gage OK           63  39  63  31 /   0  90   0   0
Ponca City OK     61  46  64  35 /   0 100  70   0
Durant OK         65  51  67  43 /   0 100  80   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

SHORT TERM...09
LONG TERM....09
AVIATION...14
Hazardous weather outlook, Feb 12, 6:35 PM CST, 8 hours before
Hazardous Weather Outlook
National Weather Service Norman OK
635 PM CST Sun Feb 12 2023

OKZ004>048-050>052-TXZ083>090-140045-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
635 PM CST Sun Feb 12 2023

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Through Tonight

No hazardous weather is expected.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

.Fire Weather...
Near-critical fire weather conditions are expected Tuesday in much
of the western half of Oklahoma and northern Texas. Elevated fire
weather conditions will affect various parts of western Oklahoma
the rest of the week.

.Wind...
Strong wind gusts are expected on Tuesday across much of the area.
Gusts over 40 mph will be possible during the late morning and
afternoon.

.Thunderstorms...
There is a low chance for thunderstorms Monday night over most of
Oklahoma and northern Texas. On Wednesday night, there is a
slight risk for severe thunderstorms in southeastern Oklahoma.

.Snow...
Light snow accumulation may occur in northern Oklahoma Wednesday
night and Thursday morning.

Get graphics and more details at weather.gov/norman...and follow
our
weather forecast office on Twitter and Facebook.

Nearby

Wind Advisories in Oklahoma, 2023Wind Advisories in Texas, 2023Every wind advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.